MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; TRAY CAUTI TEMP SENS MF 16FR 10ML SAFE

Medline Industries, LP MEDLINE; TRAY CAUTI TEMP SENS MF 16FR 10ML SAFE
Catalog Number URO170816TSQ
Medical Device Problem Codes Fluid/Blood Leak (1250); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/06/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "temperature probe disengaged from catheter inner lumen and was leaking.".
 
Additional Manufacturer Narrative
The customer reported issues with the temperature probe disengaged from catheter inner lumen and leaking; patient was not harmed and no intervention was needed.Medline quality received 1 ea of the reported product in unpackaged, used condition, and visual assessment revealed that the temperature probe was dislodged from its position in the foley catheter and could move freely in and out of the catheter.The reported issue was verified by visual assessment of the provided sample, thus confirming the reported complaint.Based on the provided sample and the description of the issue, the likely root cause is a manufacturing defect resulting in reduced temperature probe connectivity with the foley catheter; due to the low reported occurrence rate of this issue, no further corrective action is necessary at this time and the vendor will be notified of this complaint.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
TRAY CAUTI TEMP SENS MF 16FR 10ML SAFE
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
diana arizmendi
three lakes drive
northfield, IL 60093--275
MDR Report Key50691947
Report Number1417592-2026-34777
Device Sequence Number5975621
Product Code OHR
UDI-Device Identifier40193489723428
UDI-Public40193489723428
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberURO170816TSQ
Device Lot Number592220310
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer01/12/2023
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/06/2023
Initial Report FDA Received Date09/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown